# SDR SWAA043662

- Difficulty date: December 17, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N664WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23495
- Aircraft time: 59,415 hours, 45,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: 6546435277
- Part serial: 2256
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND LT WING OUTBOARD AFT T/E FLAP DELAMINATED.  REMOVED AND REPLACED LT OUTBOARD AFT FLAP PER MM.
